MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 42MM-STERILE; APPLIANCE,FIXATION,NAIL

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 42MM-STERILE; APPLIANCE,FIXATION,NAIL
Model Number 412.215S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Date of Event 01/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, during an unknown procedure, a distal broken screw was broken.It is unknown if there was surgical delay.Procedure outcome is unknown.The patient felt pain.This report is for one (1) 5.0mm ti locking scr slf-tpng w/t25 stardrive 42mm-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: h3, h4, h6: part 412.215s, lot 19p8575: manufacturing site: (b)(6).Release to warehouse date: october 28, 2019.Expiry date: october 01, 2029.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H11: corrected data: g1: physical manufacturer.

Brand Name
5.0MM TI LOCKING SCR SLF-TPNG W/T25 STARDRIVE 42MM-STERILE
Common Device Name
APPLIANCE,FIXATION,NAIL
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11259997
Report Number2939274-2021-00596
Device Sequence Number3711314
Product Code KTT
UDI-Device Identifier10886982275424
UDI-Public10886982275424
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K000682
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number412.215S
Device Catalogue Number412.215S
Device Lot Number19P8575
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/11/2021
Supplement Date Received by Manufacturer02/24/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date03/08/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANTIROTATION SCREW FOR FEMORAL NECK SYS 105MM; BOLT FOR FEMORAL NECK SYSTEM 105MM LENGTH-STERILE; PL 1-HO F/FEM NECK SYST TAN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient Weight86